Alert archive / Pennsylvania / Flash Flood Warnings in 2024

Flash Flood Warning 30, NWS State College, PA

September 21, 2024Potter County, Tioga County, Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 21, 2024, 7:02 PM EDT for Potter County, Tioga County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2024, 7:02 PM EDT (23:02 UTC)
Expired
Sep 21, 2024, 10:00 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 118 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 7:25 PM EDTFLASH FLOOD2 E Ulysses, PAFlooding on Lehman Hollow Rd. Creek out of banks.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WGUS51 KCTP 212302
FFWCTP
PAC105-117-220200-
/O.NEW.KCTP.FF.W.0030.240921T2302Z-240922T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
702 PM EDT Sat Sep 21 2024

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Northeastern Potter County in north central Pennsylvania...
  Northwestern Tioga County in north central Pennsylvania...

* Until 1000 PM EDT.

* At 702 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Westfield, Genesee, Harrison Valley and Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4200 7795 4200 7793 4200 7791 4200 7777
      4200 7775 4200 7774 4200 7766 4200 7761
      4200 7756 4200 7751 4185 7752 4182 7760
      4186 7794

FLASH FLOOD...RADAR INDICATED

$$

Bauco
1 follow-up statement
646 
WGUS71 KCTP 220047
FFSCTP

Flash Flood Statement
National Weather Service State College PA
847 PM EDT Sat Sep 21 2024

PAC105-117-220200-
/O.CON.KCTP.FF.W.0030.000000T0000Z-240922T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter PA-Tioga PA-
847 PM EDT Sat Sep 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR NORTHEASTERN POTTER AND NORTHWESTERN TIOGA COUNTIES...

At 847 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Westfield, Genesee, Harrison Valley and Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4200 7795 4200 7793 4200 7791 4200 7777
      4200 7775 4200 7774 4200 7766 4200 7761
      4200 7756 4200 7751 4185 7752 4182 7760
      4186 7794

FLASH FLOOD...RADAR INDICATED

$$

Bauco

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 3:01 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Sep 21, 3:01 PM EDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service State College PA
301 PM EDT Sat Sep 21 2024

.SYNOPSIS...

A frontal system will fall apart as it moves through Central PA
over the next 12 hours. Mostly cloudy, but rain-free weather
returns for Sunday, before a slow-moving trough brings the next
chance of rain from Monday through midweek.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...

All still holds from earlier disco with storms right on time,
and dying right on cue as they enter the western zones. The
lower CAPE/DCAPE numbers are doing their bit to diminish the
intensity of these storms. SPC Meso Analysis forecasts (RAP)
show the llvls/atmos over the central mtns continuing to look
highly unfavorable for more then 1 or 2 really ambitious storms
to get severe. Recent MCD from SPC points out that there are
still some params that point to positive/increases in potential
for severe winds. But, overall the threat looks very weak.

Prev...
Temps heating up away from the stratus deck in the east. Surface
winds out of the east will keep it more-stable in the east this
afternoon and evening. The SPC MRGL risk for today remains as
is, with the central and western zones still under a risk of
severe, but mainly near-severe storms. However, a lightning
risk is there for most of the area, so factor this into any
outdoor activities you may have planned for the aftn/eve. The
front i more an occlusion already and still back over OH. As the
upper flow nudges it this way, storms will continue to fire up,
but coverage should be sct for much of the time in the axis of
best instability. As we get into the evening hours and early
night, the upper low/storm off the coast will exert more
influence and stall out the showers/storms, and the increasing
stability from earlier rain and loss of daylight/heating should
take away the thunder risk. Showers may linger (per most
guidance) well into the night over the eastern half of the CWA.
The near-severe threat also decreases in the evening, perhaps
very early in the evening.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...

Forcing pushes east of the area tonight, but lingering showers
and storms may occur into the middle of the night. After that,
little instability (even aloft) is seen in the CAMs. So, only
light showers are expected to linger in the south central and
south east. A cold air damming scenario renews as the flow in
the east remains from the east. Typical CAD mass features make
this pretty clear.

Prev...
Forecast soundings indicate an upsloping southeast flow will
result in persistent stratus and perhaps a bit of fog or drizzle
over the central/east zones for Sun and Sun night. The cloud
cover and flow off of the Atlantic should result in markedly
cooler afternoon temps Sunday than on Saturday, with highs
likely stuck in the 60s over the Central Mtns. Sun night looks
mainly dry with prev anticipated forcing holding off a bit
longer/later.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...

Surging PWATs with enhanced energy from an upper-level trough
will bring about an unsettled pattern throughout much of the
long-term period. Deterministic model guidance is in fairly good
agreement that a low-pressure stationed over the southern Great
Lakes will bring about shower activity on Monday; however,
model guidance has trended slower with the onset of rainfall and
have chopped PoPs throughout the early period of the day as
models tend to converge on a (slightly) slower progression. The
best chances of showers will come across the Laurel Highlands
during the late morning hours, continuing eastward throughout
the afternoon/evening hours. Elevated instability will be
highest across the western third of the area, so have limited
mentions of storms to this area during the PM hours.

Model guidance outlines another surface low-pressure system
tracking northeastward across western portions of the Upper Ohio
Valley and into southern Ontario Tuesday into Wednesday, with
slightly more moisture and lift available as the warm front
aligns itself north-to-south across west-central PA. Given
slightly better lift with this low-pressure system coupled with
enhanced moisture, have retained likely PoPs in the Tuesday to
Wednesday timeframe. Given PWATs in the 1.50-1.75" range on
Wednesday, locally heavy rainfall will be possible and this has
been outlined with marginal (level 1/4) risks in the D4 (W) and
D5 (E) Excessive Rainfall Outlooks from the Weather Prediction
Center. Impacts at this time look less likely at this time given
ongoing dry conditions across especially SW PA where D2 drought
conditions persist; however, any heavier rainfall in the
preceding days could allow for slightly more impacts.

As we shift into the later part of the week, slightly more
model uncertainty with regards to low-pressure moving N/E of the
area and how this will impact rainfall chances for Central PA.
At this time, have capped PoPs at a chance for Thursday as the
low-pressure system will be slightly closer to our eastern half,
and capped at a slight chance for Friday, keeping close to NBM
model guidance in this timeframe.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
MVFR ceilings have persisted across the eastern airspace this
afternoon with the cloud deck showing no clear signs of eroding
over the next couple of hours. Some (minimal) improvement is
progged by model guidance in the 20Z-00Z Sunday timeframe thus
have outlined a brief period of improved conditions at IPT, MDT,
and LNS with low-end VFR ceilings. Deterioration will quickly
come across west-to-east this afternoon into the early evening
with SHRA/TSRA. MVFR ceilings will generally be observed,
although if TSRA manages to make a direct pass over the airfield
could realistically see IFR to LIFR conditions. At this time,
low confidence in this occurring predates mentions in the TAF
package as current radar trends show the bulk of TSRA activity
moving N/S of JST/AOO. Further east, less likely to experience
IFR/LIFR restrictions as TSRA weakens as it approaches stable
air near UNV and further eastward.

Overnight, higher confidence in IFR/LIFR across central
Pennsylvania although there is slightly lower confidence at BFD
as the bulk of shower activity has stayed clear of the airfield
and the ground has more time to dry out this evening. GLAMP
model guidance and HREF probabilities continue to suggest fog
formation, so have trended towards GLAMP guidance this cycle. As
sunrise approaches, very slow improvement is expected with the
bulk of airfields expected to stay sub-VFR through 18Z Sunday
with exceptions at BFD/JST.

Outlook...

Mon-Thu...Scattered showers, restrictions possible.

&&

.CLIMATE...
The high temperature in Bradford on Friday set a new record
high of 82 degrees. This broke the record of 81 degrees set in
1978 and 2016.

The first day of autumn 2024 (Fall Equinox) begins at 8:44 am
EDT on Sunday September 22nd.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...NPB
AVIATION...NPB
CLIMATE...Steinbugl/Martin/NPB
Hazardous weather outlook, Sep 21, 2:37 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
237 PM EDT Sat Sep 21 2024

PAZ004-037-041-042-046-051>053-057>059-066-221845-
Warren-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-
Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Lancaster-
237 PM EDT Sat Sep 21 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-010>012-017>019-024>028-033>036-045-049-050-056-063>065-
221845-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Southern Clinton-Union-
Snyder-Perry-Cumberland-Adams-York-
237 PM EDT Sat Sep 21 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may make strong, gusty winds and small hail
into the evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 21, 3:29 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service State College PA
329 PM EDT Sat Sep 21 2024

PAZ006-212000-
Potter PA-
329 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER COUNTY
THROUGH 400 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ulysses, or 16 miles southeast of Wellsville, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Genesee, Harrison Valley, and Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4184 7761 4181 7772 4199 7789 4200 7784
      4200 7761
TIME...MOT...LOC 1928Z 260DEG 16KT 4196 7772

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Beaty
Special weather statement, Sep 21, 3:47 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service State College PA
347 PM EDT Sat Sep 21 2024

PAZ033-212015-
Somerset PA-
347 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SOMERSET COUNTY THROUGH
415 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Davis, or 14 miles north of Bittinger, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Meyersdale, Berlin, Ursina, New Centerville, Mount Davis, Rockwood,
Salisbury, Garrett, Wellersburg, Casselman, and Callimont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3972 7911 3983 7935 3996 7926 3989 7876
      3981 7876 3972 7881
TIME...MOT...LOC 1947Z 289DEG 34KT 3979 7913

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Beaty
Special weather statement, Sep 21, 3:57 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service State College PA
357 PM EDT Sat Sep 21 2024

PAZ006-037-212030-
Potter PA-Tioga PA-
357 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES THROUGH 430 PM EDT...

At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrison Valley, or 21 miles northwest of Wellsboro, moving east at
15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Westfield, Harrison Valley, Knoxville, and Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4187 7740 4183 7763 4190 7774 4200 7781
      4200 7746
TIME...MOT...LOC 1956Z 260DEG 15KT 4190 7765

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Beaty
Special weather statement, Sep 21, 4:28 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service State College PA
428 PM EDT Sat Sep 21 2024

PAZ034-035-212100-
Bedford PA-Fulton PA-
428 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BEDFORD AND NORTH
CENTRAL FULTON COUNTIES THROUGH 500 PM EDT...

At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Breezewood, New Enterprise, Crystal Springs, Wells Tannery,
Valley-Hi, Saluvia, Sideling Hill Rest Area, and Hopewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4013 7850 4022 7839 4006 7801 3992 7821
TIME...MOT...LOC 2028Z 314DEG 25KT 4011 7838

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Beaty
Special weather statement, Sep 21, 4:58 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service State College PA
458 PM EDT Sat Sep 21 2024

PAZ026-028-036-056-063-212130-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
458 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HUNTINGDON...
NORTHEASTERN FRANKLIN...SOUTHWESTERN JUNIATA...WEST CENTRAL
CUMBERLAND AND SOUTHWESTERN PERRY COUNTIES THROUGH 530 PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cassville, or 13 miles south of Huntingdon, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Union, Rockhill Furnace, East Waterford, Perulack, Big Spring
State Park, Doylesburg, Mapleton, Orbisonia, Kistler, Blain,
Shirleysburg, Cassville, Shade Gap, and New Germantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4027 7818 4034 7808 4041 7805 4039 7787
      4037 7786 4036 7782 4037 7776 4038 7775
      4035 7742 4009 7757
TIME...MOT...LOC 2058Z 284DEG 41KT 4031 7792

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Beaty
Special weather statement, Sep 21, 6:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
623 PM EDT Sat Sep 21 2024

PAZ006-037-212300-
Potter PA-Tioga PA-
623 PM EDT Sat Sep 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES THROUGH 700 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrison Valley, or 14 miles southeast of Wellsville, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Westfield, Genesee, Harrison Valley, and Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4180 7760 4196 7797 4200 7791 4200 7742
TIME...MOT...LOC 2222Z 299DEG 20KT 4198 7775

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Beaty

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:16 PM EDTSpecial Weather StatementCTPPotter14 min
Sep 21, 3:26 PM EDTSpecial Weather StatementCTPBedford34 min
Sep 21, 3:29 PM EDTSpecial Weather StatementCTPPotter31 min
Sep 21, 3:47 PM EDTSpecial Weather StatementCTPSomerset28 min
Sep 21, 3:53 PM EDTAreal Flood AdvisoryCTPPotter86 min
Sep 21, 3:57 PM EDTSpecial Weather StatementCTPPotter33 min
Sep 21, 4:28 PM EDTSpecial Weather StatementCTPFulton32 min
Sep 21, 4:44 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton33 min
Sep 21, 4:58 PM EDTSpecial Weather StatementCTPHuntingdon32 min
Sep 21, 6:23 PM EDTSpecial Weather StatementCTPPotter37 min
Sep 21, 6:32 PM EDTAreal Flood AdvisoryCTPPotter, Tioga118 min
Sep 21, 6:49 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga41 min
Sep 21, 7:15 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPPotter, Tioga45 min
Sep 21, 7:17 PM EDTSpecial Weather StatementCTPPotter28 min
Sep 21, 7:23 PM EDTSevere Thunderstorm WarningCTPPotter52 min
Sep 21, 7:55 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga50 min
Sep 21, 7:55 PM EDTSevere Thunderstorm WarningCTPPotter50 min

Nearby

Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.